# SDR 01FDEA01120

- Difficulty date: June 26, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65163391
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01(2)) ON SHEAR TIE BS 970, LBL 10, WL 138.5.  *S/D*  REMOVED AND REPLACED SHEAR TIE PER SRM 53-10-4 FIG 15.
